# SDR SWAA041798

- Difficulty date: June 27, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 28,160 hours, 23,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EMERGENCY EXIT LIGHT LENS AT L2 DOOR LOOSE.  REMOVED AND REPLACED LIGHT LENS PER MM.
